# SDR SCNA99730

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS APPROX FS 440 BETWEEN RBL 6 AND 12 ON T CAP OF MAIN CABIN FLOOR STRUCTURE.  REMOVED CORROSION FROM FLOORBEAM IAW B727 SRM 511006.  REMOVED DAMAGE IAW B727 SRM 531008.  FABRICATED REPAIR SPLICE FROM BAC 1505100617, BAC 14902785, BAC 14902831, BAC 15123353 AND BAC 15123396.  TREATED AND PRIMED IAW B727 SRM 512002 MM 511002.  INSTALLED IAW B727 SRM 513002 AND 531008.
